Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representations of generic algebras and finite groups of Lie type


Authors: R. B. Howlett and G. I. Lehrer
Journal: Trans. Amer. Math. Soc. 280 (1983), 753-779
MSC: Primary 20G05; Secondary 16A64, 16A65
MathSciNet review: 716849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The complex representation theory of a finite Lie group $ G$ is related to that of certain "generic algebras". As a consequence, formulae are derived ("the Comparison Theorem"), relating multiplicities in $ G$ to multiplicities in the Weyl group $ W$ of $ G$. Applications include an explicit description of the dual (see below) of an arbitrary irreducible complex representation of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05, 16A64, 16A65

Retrieve articles in all journals with MSC: 20G05, 16A64, 16A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0716849-6
PII: S 0002-9947(1983)0716849-6
Article copyright: © Copyright 1983 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia